Asymptotic normality in density support estimation

Biau, Gerard, Cadre, Benoit, Biau, Gérard, Cadre, Benoît, Mason, David M., Pelletier, Bruno . Electronic Journal of Probability 2009. 14 (91) :2617-2635

Locate this article in:

Bibtex

@article{CIS-248176,
  Author = {Biau, Gerard and Cadre, Benoit and Biau, Gérard and Cadre, Benoît and Mason, David M. and Pelletier, Bruno},
  Title = {Asymptotic normality in density support estimation},
  Journal = {Electronic Journal of Probability},
  Volume = {14},
  Number = {91},
  Year = {2009},
  Pages = {2617--2635},
  Keywords = {Central limit theorem, Nonparametric statistics, Tubular neighborhood}
}

Similar articles